Mallik, Ranjan K. (1998) On the solution of a third order linear homogeneous difference equation with variable coefficents Journal of Difference Equations and Applications, 4 (6). pp. 501-521. ISSN 1023-6198
Full text not available from this repository.
Official URL: http://www.tandfonline.com/doi/abs/10.1080/1023619...
Related URL: http://dx.doi.org/10.1080/10236199808808159
Abstract
A closed form solution of a third order linear homogeneous difference equation with variable coefficients is presented. From it, the solution for the special case of an equation with constant coefficients is also obtained.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Taylor and Francis Group. |
Keywords: | Third Order Linear Homogeneous Difference Equation; Linear Recurrence; Variable Coefficients; Closed Form Solution |
ID Code: | 79276 |
Deposited On: | 31 Jan 2012 06:29 |
Last Modified: | 31 Jan 2012 06:29 |
Repository Staff Only: item control page